# SDR WX0A071983

- Difficulty date: June 3, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BR9661105
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EXIT LIGHTS INOPERATIVE.  R & R BATTERIES FOR OVERWING EMER EXIT LIGHTS IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
